# SDR AALA982148

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1430D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11415
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 10SD8001
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1354 - AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT.  AIRCRAFT AIR INTERRUPTED AND RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND ANTI-RETRACTION SOLENOID INOPERATIVE.  REPLACED ANTI-RETRACTION SOLENOID AND PERFORMED MAINTENANCE TEST WITH NO FURTHER FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
